On the asymptotics of products related to generalizations of the Wilf and Mortini problems

Chao-Ping Chen, Richard B. Paris

Research output: Contribution to journalArticle

1 Citation (Scopus)
42 Downloads (Pure)

Abstract

In this paper, we present the connection between generalized Wilf’sand Mortini’s problems. We also consider the connection betweenanother infinite product formula and limit relation with severalparameters.
Original languageEnglish
Pages (from-to)281-288
Number of pages8
JournalIntegral Transforms and Special Functions
Volume27
Issue number4
Early online date11 Dec 2015
DOIs
Publication statusPublished - 2016

Fingerprint Dive into the research topics of 'On the asymptotics of products related to generalizations of the Wilf and Mortini problems'. Together they form a unique fingerprint.

  • Cite this